Differential and Integral Equations

New estimates for the steady-state Stokes problem in exterior domains with applications to the Navier-Stokes problem

Giovanni P. Galdi and Christian G. Simader

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 847-861.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267709

Mathematical Reviews number (MathSciNet)
MR1270107

Zentralblatt MATH identifier
0823.35142

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 76D05: Navier-Stokes equations [See also 35Q30] 76D07: Stokes and related (Oseen, etc.) flows

Citation

Galdi, Giovanni P.; Simader, Christian G. New estimates for the steady-state Stokes problem in exterior domains with applications to the Navier-Stokes problem. Differential Integral Equations 7 (1994), no. 3-4, 847--861. https://projecteuclid.org/euclid.die/1370267709


Export citation